# SDR 2006FA0000495

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: General aviation
- Aircraft: N1663H
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737007
- Engine: Lyc IO360C1C
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Oil Filter
- Part number: CH481101
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED OIL SPOTS ON HANGAR FLOOR.  ENGINE WAS WASHED AND GROUND RUN FOR LEAK CHECK.  INSPECTED ENGINE AFTER ENGINE RUN AND FOUND OIL ON BOTTOM SIDE OF OIL FILTER.  FURTHER INSPECTION OF THE OIL LEAK REVEALED THAT THE OIL WAS LEAKING FROM THE HEX NUT ON THE BACK OF THE FILTER.  (K)
